Advertisement

Siberian Mathematical Journal

, Volume 33, Issue 1, pp 117–124 | Cite as

Groups of type ∑4 generated by 3-transpositions

  • A. I. Sozutov
Article
  • 28 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    B. Fischer, “Finite groups generated by 3-transpositions,” Preprint, University of Warwick.Google Scholar
  2. 2.
    N. Bourbaki, Lie Groups and Lie Algebras [Russian translation], Mir, Moscow (1972).Google Scholar
  3. 3.
    N. Jacobson, Lie Algebras, Interscience, New York (1962).Google Scholar
  4. 4.
    J. McLaughlin, “Some subgroups of SLn(F2),” Illinois J. Math.,13, No. 1, 108–115 (1969).Google Scholar

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • A. I. Sozutov

There are no affiliations available

Personalised recommendations